Advances in Pure Mathematics

Vol.7 No.8(2017), Paper ID 78218, 6 pages

DOI:10.4236/apm.2017.78026

 

Asymptotic Theory for a General Second-Order Differential Equation

 

A. S. A. Al-Hammadi

 

Mathematics Department, College of Science, University of Bahrain, Sakheer, Bahrain

 

Copyright © 2017 A. S. A. Al-Hammadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Al-Hammadi, A. (2017) Asymptotic Theory for a General Second-Order Differential Equation. Advances in Pure Mathematics, 7, 407-412. doi: 10.4236/apm.2017.78026.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.